So here is what happened. My last period ended on December 5, 2011. Me and my boyfriend had sex on December 9. We used a condom but unfortunately it broke and we did not notice in time. We immediately went and obtained the Plan B birth control and I took both pills right away as instructed, no more then 2 hours after the condom broke. About 3 days afterwards, I began to bleed again. It couldnt have been my next period because of how early it was, and it only lasted about 3-4 days. Now, it's January 4th and I feel as though I've been having pregnancy symptoms. I feel very bloated, frequent urination, fatigue and for about 5 days around the same time at night I've experienced nausea. I haven't had a period since the bleeding after taking plan B. I'm really worried I could be pregnant. Is this a normal response to plan b?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.